# SDR CALA2014082592016

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 65,656 hours, 24,713 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT LOADS FWD LT & BATTERY EMER LT FAULTS WHEN PERFORMING EMER LIGHTS TEST.  AFTER RESETTING BREAKERS ONLY GETTING EXT LOAD FWD LT FAULT TRIED NEW POWER SUPPLY, NO HELP.  REINSTALLED ORIGINAL, FAULT CLEARS WHEN SLIDE AT DOOR 1L CONNECTOR IS TESTED WITH TEST LAMP.
